# SDR CALA2021020800146

- Difficulty date: February 8, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 68,956 hours, 24,438 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Duct
- Condition: Ruptured
- Location: Mix Chamber
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCH LIGHT CAME ON DURING FLIGHT NO OTHER INDICATIONS T/S CARGO BOTTLE DISCHARGE LIGHT ON REF FIM TASK 26-23-00-810-802. FOUND FLEX DUCT RUPTURED FROM MIX CHAMBER. REPLACED DUCT. LEAK CK GOOD. CARGO PANEL TEST SWITCH STICKING. REMOVED AND REPLACED CARGO FIRE CONTROL PANEL REF AMM 26-00-002-000-801, 26-00-400-801. OPS TEST OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1997249  SN OFF 2338 MODULE, FIRE DE  OFF 29-2610-9-0002 2338 ON 29-2610-9-0002 3373 ADDITIONAL REF FIM 26-23-00-810-802
